Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 1, Pages 147–149 (Mi mz4293)  

Brief Communications

Conditions of stability in the sense of Poisson of a geodesic flow on a torus

N. S. Nadirashvili


Full text: PDF file (348 kB)

Bibliographic databases:
Received: 25.06.1986
Revised: 10.02.1988

Citation: N. S. Nadirashvili, “Conditions of stability in the sense of Poisson of a geodesic flow on a torus”, Mat. Zametki, 44:1 (1988), 147–149

Citation in format AMSBIB
\Bibitem{Nad88}
\by N.~S.~Nadirashvili
\paper Conditions of stability in the sense of Poisson of a geodesic flow on a torus
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 1
\pages 147--149
\mathnet{http://mi.mathnet.ru/mz4293}
\zmath{https://zbmath.org/?q=an:0656.58019}


Linking options:
  • http://mi.mathnet.ru/eng/mz4293
  • http://mi.mathnet.ru/eng/mz/v44/i1/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:205
    Full text:96
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021